# SDR CALA2025032403110

- Difficulty date: March 22, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,074 hours, 28,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 EMERGENCY LIGHTING OVERHEAD, ON THE SIDE AND OUTSIDE EMERGENCY LIGHTS INOP. REPLACED BATTERY REF AMM 33-51-06-960-805. OPS CHECK OK. PARTS USED:  99-3351-3-0015, QTY :1
